# SDR MALA010481

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, RT I/B FLAP UPPER SURFACE CHAFED. MX BLENDED RT FLAP IN UPPER SURFACE.  REMAINING MATERIAL IS OUT OF LIMITS.  NDT OF BLEND AREA PER FFVNDT006, SHOWS NO CRACKS.  DAMAGE IS ACCEPTED AS IS REF SAAB EO 340SDS001422.
